# SDR UPS04841836

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Overtemp
- Location: A/C Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR OF FUEL IN COCKPIT THROUGH ENTIRE FLIGHT.  RAN PACKS ON GROUND FOR 30 MINS, COULD NOT DETECT ANY KIND OF ODOR IN COCKPIT.  SUSPECT ODOR DUE TO OVERTEMP OF DUCT, NO DEFECTS NOTED ON GROUND.
